Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 227, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 21, 2007, 8:58 AM EDT for Bryan County, Chatham County, Liberty County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2007, 8:58 AM EDT (12:58 UTC)
- Expired
- Sep 21, 2007, 9:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA
The radar
The Charleston,SC radar (KCLX), 85 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 1.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 7:44 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 21, 7:44 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
744 AM EDT FRI SEP 21 2007
.SYNOPSIS...
EASTERLY FLOW BETWEEN LOW PRESSURE IN THE EASTERN GULF OF MEXICO
AND HIGH PRESSURE OVER THE NORTHEAST WILL CONTINUE TO BRING
MOISTURE INTO THE AREA THROUGH SATURDAY. HIGH PRESSURE WILL
STRENGTHEN AND BUILD DOWN THE COAST SUNDAY AND MONDAY...ALLOWING
FOR WARMER AND DRIER CONDITIONS.
&&
.NEAR TERM /THROUGH TONIGHT/...
ELONGATED TROUGH OF LOW PRESSURE REMAINS OFF THE SC/GA
COAST...ORIGINATING FROM DEEPENING LOW PRESSURE OVER THE EASTERN
GULF OF MEXICO. TWO AREAS OF LOW-LEVEL MOISTURE CONVERGENCE ARE
EVIDENT ON SATELLITE AND RADAR IMAGERY...ONE NEAR THE CUSP OF THE
TROUGH AND THE OTHER CLOSER TO THE SURFACE LOW. THE FORMER
ENHANCEMENT IS RESULTING IN HEAVY SHOWERS WITH ISOLATED STORMS
ACROSS THE SC WATERS AND FAR EASTERN PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES. FARTHER INLAND...LOW-LEVEL DEWPOINTS REFLECT
THE MORE CONTINENTAL AIRMASS WITH MANY VALUES IN THE 60S. THIS
PREVENTED MUCH PRECIP FROM ENCROACHING ON INLAND AREAS
YESTERDAY...AND SHOULD CONTINUE TO STIFLE INWARD PROGRESSION OF
CONVECTION. THEREFORE...DROPPED INLAND POPS TO SLIGHT CHANCE THROUGH
MIDDAY WITH AS HIGH AS LIKELY THIS MORNING ACROSS FAR NE PORTIONS.
A BIT BETTER COVERAGE OF CONVECTION SHOULD PREVAIL THIS AFTERNOON
AS THE COASTAL TROUGH SHIFTS TOWARD THE COAST AND A SEABREEZE IS
ABLE TO DEVELOP AND MOVE INLAND. STILL...BEST COVERAGE WILL BE
ALONG THE COAST AND THE WATERS.
MODEL SOUNDINGS SHOW A PRETTY FAVORABLE FOG SETUP FOR TONIGHT.
MOIST SOILS WITH HIGH LOW-LEVEL HUMIDITY...COUPLED WITH STEEP
HYDRO-LAPSE ABOVE 980 MB AND BL WINDS LESS THAN 5 KTS...SHOULD
SUPPORT FORMATION OF AT LEAST PATCHY FOG MOST INLAND AREAS.
PREVIOUS FCST COVERED THIS NICELY. DAY SHIFT MAY NEED TO INCREASE
COVERAGE.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
AS THE LOW PRESSURE OVER THE EASTERN GULF SLOWLY PULLS AWAY TO THE
W THE INVERTED SFC TROUGH OFF OUR COAST WILL WEAKEN AND HIGH
PRESSURE SHIFTING THROUGH THE OHIO VALLEY WILL REGAIN CONTROL.
DRIER AIR WILL BEGIN TO FILTER INTO THE LOWER LEVELS LATE SAT INTO
SUN. HOWEVER...DO NOT FEEL THE GFS HAS A GREAT HANDLE ON THE
WEAKENING OF THE TROUGH...AS IT OFTEN SEEMS TO WEAKEN THE FEATURES
TOO QUICKLY. GFS MOS HIGHS FOR SAT AND SUN SEEMED TOO WARM BASED
ON THIS REASONING. CLOUD COVER SHOULD STILL BE PRETTY SIGNIFICANT
ON SAT...SO CAPPED HIGHS AT UPPER 80S. INCREASING THICKNESSES ON
SUN WITH BETTER INSOLATION SHOULD ALLOW TEMPS TO APPROACH 90 AWAY
FROM THE COAST. PRECIP CHANCES CONTINUALLY DECLINE THROUGH THE
PERIOD. MORE PATCHY FOG EXPECTED SAT NIGHT...ESPECIALLY IF CLOUDS
BEGIN TO CLEAR OUT DURING THE EVENING.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HIGH PRES WILL PREVAIL ACROSS THE REGION EARLY NEXT WEEK...BEFORE
WEAKENING AND GIVING WAY TO AN APPROACHING COOL FRONT BY NEXT WED
OR THU. LITTLE CHANGE TO SENSIBLE WX MON AND TUE...WITH DEEP
LAYERED RIDGING AND PWATS NEAR 1.5 TO 1.75 INCHES. SEA BREEZE
LOOKS TO BE THE MAIN FORCING FOR CONVECTION...SO SMALL POPS AGAIN
IN ORDER.
RAIN PROBABILITIES WILL BEGIN TO INCREASE WED AND THU...AS RIDGE
BEGINS TO BREAK DOWN ALLOWING A COOL FRONT TO APPROACH FROM THE NW.
MOISTURE POOLING AHEAD OF THE FRONT WILL ALLOW FOR INCREASING RAIN
CHANCES.
TEMPS WILL BE ABOVE NORMAL SAT THROUGH THU...WITH DAYTIME HIGHS
GENERALLY IN THE 80S TO AROUND 90 AND OVERNIGHT LOWS IN THE UPPER
60S TO MID 70S.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
LIFR/IFR CONDITIONS CONTINUE AT BOTH KSAV AND KCHS AIRPORTS AT 12Z.
WE CONTINUE ON THE PESSIMISTIC SIDE ON LIFTING CIGS TO MVFR BY
MID MORNING BUT OVERALL...LITTLE CHANGE FROM PREVIOUS THINKING.
MONITORING FOR TSTMS S OF KSAV THAT MAY IMPACT THE TERM BY 14Z
AND WE HAVE INTRODUCED SHRA WITH CB AT 12Z TO SHOW WEATHER COMING
FROM THE S.
AT KCHS...TROPICAL BAND MAY EVENTUALLY REACH THE VCNTY BUT TIMING
TRICKY. WE MAINTAINED CB FOR NOW FROM 18Z.
LIFR/IFR CONDITIONS MAY RETURN AGAIN TONIGHT AFTER MIDNIGHT. WOULD
NOT BE SURPRISED IF LOW CLOUDS EVEN GET IN SOONER WITH ONSHORE FLOW.
EXTENDED AVIATION OUTLOOK...
MAIN ISSUE WILL BE THE THREAT OF FOG REDUCING VSBYS LATE NIGHT AND
EARLY MORNING OVER THE WEEKEND. IF WINDS DIE OFF COMPLETELY WE
COULD EASILY SEE IFR OR LOWER CONDITIONS WITH A RISK OF LOWER
STRATUS AS WELL. OTHERWISE...VFR AFTERNOON AND EVENINGS EXPECTED
THROUGH TUESDAY WITH JUST A FEW ISOLATED SHOWERS.
&&
.MARINE...
THE PERSISTENT SFC PRES GRADIENT OFF THE SOUTH CAROLINA COAST
CONTINUES TO PINCH THIS MORNING WITH WINDS RUNNING HIGHER THAN 00Z
MMG/FWC GUIDANCE PACKAGES INDICATED. ALTHOUGH WAVE HEIGHT DATA
IS SPARSE...WE SUSPECT THERE ARE ALSO SOME 6 FOOT SEAS OFF THE
SOUTH CAROLINA COAST NEAR 20 NM. WE HAVE EXTENDED OUR SCA IN THESE
WATERS UNTIL 15Z THIS MORNING TO ACCOUNT FOR THESE TRENDS.
OFF THE GEORGIA COAST...WINDS WERE LIGHTER BUT SEAS STILL CLOSE
TO 5 FT AT GRAYS REEF AND 6 FT AT R2 SABSOON TOWER. WE EXTENDED
THE 20-60 NM SCA OUT A LITTLE FURTHER TODAY AND INITIALIZED
WATERS WITHIN 20 NM WITH SCEC.
NOT MUCH CHANGE IN OVERALL FORECAST PHILOSOPHY...WINDS AND SEAS
SHOULD CONTINUE TO SUBSIDE BY THIS WEEKEND AS A WEAK PRES PATTERN
EVOLVES. ONLY MINOR CHANGES IN PERIODS FROM SAT INTO TUE AS
RELATIVELY QUIET CONDITIONS ARE ANTICIPATED.
RIP CURRENTS...WE WILL FORECAST A MODERATE RISK OF RIP CURRENTS
ALONG AREA BEACHES TODAY WITH CONTINUED ONSHORE FLOW AND RESIDUAL
SWELLS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ350-
352.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR AMZ374.
&&Hazardous weather outlook, Sep 21, 3:59 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 359 AM EDT FRI SEP 21 2007 GAZ117-119-139-141-SCZ048>051-220800- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 359 AM EDT FRI SEP 21 2007 ...MODERATE RISK OF RIP CURRENTS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH TODAY DUE TO CONTINUED SWELLS AND ONSHORE WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-220800- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 359 AM EDT FRI SEP 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ350-352-354-370-374-220800- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM 20 NM TO 40 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 359 AM EDT FRI SEP 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 21, 6:58 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 658 AM EDT FRI SEP 21 2007 GAZ137>141-211200- COASTAL LIBERTY-COASTAL MCINTOSH-INLAND LIBERTY-INLAND MCINTOSH-LONG- 658 AM EDT FRI SEP 21 2007 ...STRONG THUNDERSTORMS WILL IMPACT EASTERN LONG COUNTY...MCINTOSH COUNTY AND LIBERTY COUNTY THROUGH 800 AM EDT... AT 655 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR SOUTH NEWPORT... OR ABOUT 17 MILES SOUTHEAST OF HINESVILLE...MOVING NORTH AT 20 MPH. AREAS IN AND AROUND ALLENHURST...CARNIGAN...CRESCENT...CROSSROADS... EULONIA...FLEMINGTON...FORT STEWART...HALFMOON LANDING... HINESVILLE...JONES...MCINTOSH...MERIDIAN...PINE HARBOR...RETREAT... RICEBORO...RIDGEVILLE...SHELLMAN BLUFF...SOUTH NEWPORT...SUNBURY... TOWNSEND...VALONA...WALTHOURVILLE AND MIDWAY WILL BE IMPACTED THROUGH 800 AM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Local storm report, Sep 21, 7:51 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
751 AM EDT FRI SEP 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL RICEBORO 31.74N 81.43W
09/21/2007 M1.00 INCH LIBERTY GA AMATEUR RADIO
ALSO REPORTED A WALL CLOUD.
&&
JRLSpecial weather statement, Sep 21, 8:28 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 828 AM EDT FRI SEP 21 2007 GAZ116-117-211300- COASTAL BRYAN-INLAND BRYAN- 828 AM EDT FRI SEP 21 2007 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY THROUGH 900 AM EDT... AT 826 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DANIEL TO 9 MILES SOUTHEAST OF KELLER...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF RICHMOND HILL TO 17 MILES SOUTHEAST OF RICHMOND HILL...MOVING NORTH AT 15 MPH. AREAS IN AND AROUND BELFAST...FORT MCALLISTER...KELLER AND RICHMOND HILL WILL BE IMPACTED THROUGH 900 AM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Sep 21, 8:37 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 837 AM EDT FRI SEP 21 2007 GAZ138-139-211300- COASTAL LIBERTY-INLAND LIBERTY- 837 AM EDT FRI SEP 21 2007 ...STRONG THUNDERSTORMS WILL IMPACT LIBERTY COUNTY THROUGH 900 AM EDT... AT 834 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR HALFMOON LANDING...OR ABOUT 16 MILES SOUTH OF RICHMOND HILL...MOVING NORTH AT 10 MPH. AREAS IN AND AROUND HALFMOON LANDING AND SUNBURY WILL BE IMPACTED THROUGH 900 AM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Sep 21, 8:50 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
850 AM EDT FRI SEP 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG RETREAT 31.70N 81.41W
09/21/2007 LIBERTY GA EMERGENCY MNGR
TREE DOWN ON HIGHWAY 17.
&&
VBSpecial weather statement, Sep 21, 8:54 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 854 AM EDT FRI SEP 21 2007 GAZ116>119-211400- COASTAL BRYAN-COASTAL CHATHAM-INLAND BRYAN-INLAND CHATHAM- 854 AM EDT FRI SEP 21 2007 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND CHATHAM COUNTY THROUGH 1000 AM EDT... AT 851 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DANIEL TO OSSABAW ISLAND...OR ALONG A LINE EXTENDING FROM RICHMOND HILL TO 15 MILES SOUTHEAST OF RICHMOND HILL...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND BELFAST...BURROUGHS...FORT MCALLISTER...KELLER... RICHMOND HILL...SKIDAWAY ISLAND...VERNONBURG...WHITE BLUFF AND WINDSOR FOREST WILL BE IMPACTED THROUGH 1000 AM EDT. WINDS TO 50 MPH CAN CAUSE SMALL LIMBS AND OTHER LOOSE OBJECTS TO BLOW AROUND. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 5:49 AM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 56 min |
| Sep 21, 6:30 AM EDT | Tornado Warning | CHS | McIntosh | 30 min |
| Sep 21, 7:09 AM EDT | Tornado Warning | CHS | McIntosh | 36 min |
| Sep 21, 7:22 AM EDT | Areal Flood Advisory | CHS | McIntosh | 113 min |
| Sep 21, 7:28 AM EDT | Special Marine Warning | CHS | 62 min | |
| Sep 21, 7:35 AM EDT | Severe Thunderstorm Warning | CHS | Liberty | 40 min |
| Sep 21, 7:52 AM EDT | Areal Flood Advisory | CHS | Liberty | 113 min |
| Sep 21, 8:22 AM EDT | Special Marine Warning | CHS | 53 min | |
| Sep 21, 9:04 AM EDT | Areal Flood Advisory | CHS | Liberty | 116 min |
| Sep 21, 9:13 AM EDT | Special Marine Warning | CHS | 62 min | |
| Sep 21, 9:15 AM EDT | Areal Flood Advisory | CHS | Bryan, Chatham | 2 hr |
| Sep 21, 9:34 AM EDT | Flash Flood Warning | CHS | Chatham | 116 min |
| Sep 21, 9:39 AM EDT | Severe Thunderstorm Warning | CHS | Chatham | 44 min |
| Sep 21, 10:10 AM EDT | Special Marine Warning | CHS | 65 min | |
| Sep 21, 11:26 AM EDT | Flash Flood Warning | CHS | Chatham | 2 hr |
| Sep 21, 12:49 AM EDT | Areal Flood Advisory | CHS | Charleston | 116 min |
| Sep 21, 2:38 AM EDT | Areal Flood Advisory | CHS | Charleston | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.